# SDR SWAA2025121651825

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 19,358 hours, 9,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED L1 DOOR EXTERIOR SLIDE LIGHT IAW AMM 33-51-04. NO FIX.  REMOVED AND REPLACED L1 DOOR EXTERIOR SLIDE LIGHT FUSE IAW AMM 33-51-06. OPS CHECKED GOOD.
